# SDR 9521429991

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOSE LANDING GEAR GREEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR WITH NO CHANGE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR UPLOCK SWITCH.  ALSO, REPLACED NOSE GEAR GREEN SAFE AND RED UNSAFE LIGHT ASSEMBLIES.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
